MAUDE Adverse Event Report: CYNOSURE LLC ICON

CYNOSURE LLC ICON
Model Number 105-2500-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient injury was involved.The device history record confirms that the product passed and met all requirements before releasing.Upon evaluation it was determined that the footswitch hose at rear system connection was damaged.Technician resolved the issue by removing the damaged portion of the hose.Due to the site reporting the device releasing radiation after foot was released from the foot pedal, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
It was reported that icon released 4 extra pulses of radiation after the user released their foot off the foot pedal.

Brand Name
ICON
Common Device Name
ICON
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
MDR Report Key11423870
Report Number1222993-2021-00006
Device Sequence Number3243539
Product Code GEX
UDI-Device Identifier00841494100018
UDI-Public(01)00841494100018(11)170920
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-2500-000
Device Catalogue Number105-2500-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1